# SDR DALA2015091405618

- Difficulty date: August 23, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Corroded
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RT MLG FIXED DOOR, AREA COVERED BY RUB STRIP.  MLG FIXED DOOR WAS REPLACED IAW AMM 32-12-01.
